# SDR 9716429994

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Malfunctioned
- Location: Gear Door Light
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND GEAR DOOR OPEN LIGHT SOCKET L2-265 MALFUNCTIONING (REMAINS IN PRESS-TO-TEST MODE).  REPLACED SOCKET, OPERATIONAL CHECK NORMAL.
